# SDR AU510001628

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 10,743 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME LOCATED AT FS226.875 UNDER THE RT SEAT ROW CORRODED IN AREA BETWEEN 2 STRINGERS. CORROSION EXTENDED UP THE FRAME WEB. FOUND DURING INSPECTION IAW AD/B200/21 AMDT 11.(AD/SB DESC: AD/B200/21 AMDT 11 ) (CASA NR 510001628)
